# SDR 4VAA20170528008

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 36,108 hours, 32,598 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 8125464
- Part serial: 99094645
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 12,890 hours, 11,793 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT APPROXIMATELY 75 KTS, CREW RECEIVED A NR 2 PACK OVERHEAT MESSAGE. THE TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND THE RIGHT AUTOMATIC TEMPERATURE CONTROLLER AT FAULT CAUSING SYSTEM TO PRODUCE ONLY FULL HOT AIR.
